RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Quant. Finance, 2015, Volume 15, Issue 9, Pages 1449–1469 (Mi qf2)  

This article is cited in 1 scientific paper (total in 1 paper)

Land and stock bubbles, crashes and exit strategies in Japan circa 1990 and in 2013

A. N. Shiryaeva, M. V. Zhitlukhinba, W. T. Ziembacdef

a Department of Probability and Statistics, Steklov Mathematical Institute, Moscow, Russia
b Laboratory of Quantitative Finance, Higher School of Economics (HSE), Moscow, Russia
c Business School, Sabanci University, Istanbul, Turkey
d Systemic Risk Centre, London School of Economics, London, UK
e School of Social Sciences, University of Manchester, Manchester, UK
f Sauder School of Business, University of British Columbia, Vancouver, Canada

Funding Agency
This paper was written during visits to the Hausdorff Research Institute for Mathematics at the University of Bonn in the framework of the Trimester Program Stochastic Dynamics in Economics and Finance and at the Systematic Risk Centre, London School of Economics. The work of W. T. Ziemba was also partially supported by the University of Manchester EconomicsDepartment and its Hallsworth Lecture series fund. Helpful comments from seminar participants at the University of Bonn, the Swiss Banking Institute, the University of Zurich, the University of Bordeaux and the London School of Economics are gratefully acknowledged.


DOI: https://doi.org/10.1080/14697688.2014.989897


Bibliographic databases:

Document Type: Article
Received: 13.01.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/qf2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Jarrow, “Asset Price Bubbles”, Annual Review of Financial Economics, 7, 2015, 201–218  crossref  isi  scopus
  • Number of views:
    This page:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018